I agree with Ocean on this. The respiratory effects of methadone can last for several days, long after its' effectiveness has worn off. It could put you at risk without you even knowing it. Please be careful when mixing any type of meds that cause respiratory depression. Many doctors have made the mistake of starting patients on other opiates, not allowing enough time for the methadone (respiratory) effects to wear off. Please be safe.
If you are taking methadone everyday as part of a MMT (methadone maintenance treatment) program you will most likely not feel any effects from the 15mg oxycodone. Be careful as it is dangerous to take any other opioids while on methadone, just because you dont feel the effects doesnt mean there isnt too much in your system. If you arent using methadone in part of a MMT program and you are just going to take oxy and meth, you will probably feel intoxicated and/or sleepy. What dose of methadone are you planning on taking? Just be careful, good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2009 • 5 answers
Posted 14 Jan 2010 • 4 answers
Posted 9 Aug 2011 • 1 answer
Posted 4 Jan 2012 • 3 answers
Posted 23 Dec 2015 • 1 answer